# SDR DALA2022030901549

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 91,191 hours, 19,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 CREW REST COMMON AREA EXIT SIGN LED DOES NOT ILLUMINATE UNDER AIRCRAFT OR BATTERY POWER. CORRECTIVE ACTION: REMOVED AND REPLACED CREW REST COMMON AREA EXIT SIGN AS REQUIRED REF AMM 35-51 B767 OPS CHECK NORMAL. (8594534)
